# SDR CA040311009

- Difficulty date: March 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, L/G SELECTED UP, NOSE GEAR UNSAFE LIGHT ON WITH ASSOCIATED BUFFERING & NOISE. AIRCRAFT LANDED. MAINTENANCE FOUND NOSE OLEO DEFLATED. NOSE STRUT SERVICED, GEAR RETRACTION CARRIED OUT AND AIRCRAFT DISPATCHED SERVICEABLE.
